# SDR SIMA20131119005

- Difficulty date: November 19, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 30,933 hours, 27,954 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGN ON GALLEY BULKHEAD IN FRONT OF SEAT 3BC IS INOPERATIVE.  R & R NR 3 DC/AC INVERTER IAW EMB 145 AMM 33-50-11.  R & R EMERGENCY LIGHTS BATTERY SUPPLY NR 2 IAW EMB 145 AMM 33-50-04, OPERATION CHECKED GOOD.
